# SDR SWAA2022092078360

- Difficulty date: September 16, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737
- Aircraft serial: 36666
- Aircraft time: 19,989 hours, 9,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: M1672
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1672 INOP. / [01] REMOVED AND REPLACED; AND PERFORMED TEST OF; BATTERY PACK M1672 IAW AMM 33-51-06-960-805.;[02] VERIFIED CORRECTIVE ACTION #1.
